# SDR AU001264

- Difficulty date: December 1, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 75838
- Condition: Failed
- Location: Engine
- Part time: 1,427 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 5 CYLINDER EXHAUST VALVE GUIDE BROKEN UP. PIECES OF THE VALVE GUIDE EXITED THE CYLINDER AND JAMMED AND DAMAGED THE TURBOCHARGER TURBINE. NR 5 CYLINDER EXHAUST VALVE NECKED AND COLLETTS WORN.
